Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 130 of 180 found articles
 
 
  On simplifying dot maps
 
 
Title: On simplifying dot maps
Author: de Berg, Mark
Bose, Prosenjit
Cheong, Otfried
Morin, Pat
Appeared in: Computational geometry
Paging: Volume 27 (2004) nr. 1 pages 20 p.
Year: 2004
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 130 of 180 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands